# SDR GUUA95753062709A

- Difficulty date: June 27, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 25,163 hours, 29,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, HOLE FOUND IN LT SEAT TRACK INBD FWD CABIN SEAT BETWEEN FS 258.25 AND FS 273.25.  REPAIRED LT SEAT TRACK BY INSTALLING A RIVET.
